# SDR 222041

- Difficulty date: August 6, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 21,180 hours, 25,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 13113
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED POWER SUPPLY IAW MM 33-50-10, OP CHECKED GOOD.
